MathSciNet Relay Station
MathSciNet bibliographic data
MR2183375 35K55 (35D05 35K20 35R70)
Zhang, Kewei On existence of weak solutions for one-dimensional forward-backward diffusion equations. J. Differential Equations 220 (2006), no. 2, 322–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement